A Caltech Library Service

Complexity of Simple Programs: Preface

Woods, Damien and Neary, Turlough and Seda, Anthony K. (2011) Complexity of Simple Programs: Preface. Theoretical Computer Science, 412 (1-2). p. 1. ISSN 0304-3975.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


This is a special issue that grew out of work presented at The International Workshop on The Complexity of Simple Programs which was hosted at University College Cork, Ireland on the 6th and 7th of December, 2008. Speakers were by invitation, and the peer-reviewed workshop proceedings were published in the first volume of Electronic Proceedings in Theoretical Computer Science. The papers in this journal special issue were significantly extended from the workshop proceedings versions, with new results and more complete exposition, and all went through a thorough review process. We sincerely thank the anonymous reviewers for their valuable contribution in bringing the papers to their final form. The main topics of the workshop centred around simple models of computation and short programs that give rise to complicated behaviour. In particular, this special issue contains a number of papers that make connections between simple models of computation, program-size complexity, computational complexity, computational universality, Kolmogorov complexity, algorithmic self-assembly, and geometry. The International Workshop on The Complexity of Simple Programs was generously funded by the Boole Centre for Research in Informatics at University College Cork, to whom we are very grateful. The Boole Centre is funded by The Programme for Research in Third Level Institutions which is co-funded by the Irish Government and the European Union under Ireland’s EU Structural Funds Programme 2007–2013. We would also like to thank Giorgio Ausiello, Ioannis Havoutis, Ella Chen and Chen Jie for their help with the special issue.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2010 Elsevier B.V. Available online 23 October 2010.
Issue or Number:1-2
Record Number:CaltechAUTHORS:20110304-091010541
Persistent URL:
Official Citation:Damien Woods, Turlough Neary, Anthony K. Seda, Preface, Theoretical Computer Science, Volume 412, Issues 1-2, Complexity of Simple Programs, 2 January 2011, Page 1, ISSN 0304-3975, DOI: 10.1016/j.tcs.2010.10.013. (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:22660
Deposited By: Tony Diaz
Deposited On:08 Mar 2011 18:38
Last Modified:03 Oct 2019 02:39

Repository Staff Only: item control page